# SDR A6WA202401318710

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 40,595 hours, 39,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 589 S17r
- Part time: 40,595 hours, 39,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN ON FUSELAGE HAS 3 DENTS WITH CREASE AT FS 589 TO FS621 BETWEEN STRG21R AND STRG22R.   AIRCRAFT HAS BEEN REMOVED FROM SERVICE.  REPAIRED FWD AND AFT FUSELAGE SKIN  AT FS 589.00 STR17R REF REO 601R-53-61-8146 REV -- DATED 2024-01-25.
